# SDR AALA202304286615

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A320*
- Aircraft serial: 7700
- Aircraft time: 17,855 hours, 6,952 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M11417
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 18,622 hours, 1,623 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 SLIDE RAFT IS DEFORMED. REPLACED SLIDE RAFT PER TASK CARD 26C83152008.
